# SDR 96ZZZX2936

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8626S
- Make and model: Enstrm F28F
- Aircraft serial: 786
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Relay
- Part number: KUP14D5524
- Condition: Failed
- Location: Flt Control
- Part time: 1,057 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

POINTS IN RELAY FUSE TOGETHER CAUSING RUNAWAY TRIM ACTION RESULTING IN UNCONTROLLED ATTITUDES OF AIRCRAFT.  REQUIRES BOTH PILOTS ON CYCLIC TO OVERRIDE.  RELAY MFG HAS INDICATED THIS IS NOT THE CORRECT RELAY FOR THIS APPLICATION.  INSTALLED NEW RELAY PER MM.
